# SDR RAIA00503013

- Difficulty date: March 25, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 12,923 hours, 12,505 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14538590402
- Condition: Leaking
- Location: Nr 2 Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3588 - RIC - ENGINE NR 2 FIRE WARNING.  MAINTENANCE REMOVED AND REPLACED NR 2 HP BLEED TUBE.
